Lauren asked in HealthWomen's Health · 1 month ago

Got my “period” days after Plan B?

Had sex on the night of 1/22, then took the morning after pill the next morning (1/23) . It is now 4 days later and I am experiencing a full on period (bleeding, cramps, back pain, etc.) and was wondering if that’s normal? 

It’s a pretty heavy flow and the cramps are really painful.

5 Answers

Relevance
  • 1 month ago

    Read the Side effects of ANY medicine

    https://www.planbonestep.com/plan-b-possible-side-...

  • ?
    Lv 7
    1 month ago

    You didn’t read the leaflets did you. 

  • 1 month ago

    Nothing about your menstrual cycle will be "normal" after taking Plan B.

    It is a massive dose of hormones that will affect your cycle for up to 12 months.

  • Tavy
    Lv 7
    1 month ago

    Did you read the leaflet? This pill makes you bleed, it's a huge dose of hormones.

  • How do you think about the answers? You can sign in to vote the answer.
  • Matt
    Lv 6
    1 month ago

    the morning after pill makes your body shed the lining of the uterus, this can cause a heavier flow than a normal period 

Still have questions? Get your answers by asking now.